# SDR CA181015010

- Difficulty date: October 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: F710171
- Condition: Failed
- Location: Rt Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL FAULT ENG INLET PRESS SW INOPERABLE (RETURN TO GATE) INFO MESSAGE DURING ENGINE START: 28 FUEL FAULT ENG INLET PRESS SW INOPERABLE FOLLOWED BY CAUTION MESSAGE: RT ENG FUEL LO PRESS DURING TAXI-OUT.  FAULT MESSAGE: RT ENG FUEL PRESSURE SWITCH (S70) FAILED/REPORTED.  A/C RETURNED TO GATE.  A/C MOVED TO THE HANGAR AND TROUBLESHOOTING CARRIED OUT.  RT ENGINE FUEL PRESSURE SWITCH REPLACED. (TC# 20181015010)
